×

zbMATH — the first resource for mathematics

A remark on the hard Lefschetz theorem for Kähler orbifolds. (English) Zbl 1169.14015
Summary: We give a proof of the Hard Lefschetz Theorem for orbifolds that does not involve intersection homology. We use a foliated version of the Hard Lefschetz Theorem due to A. El Kacimi-Alaoui [Compos. Math. 73, No. 1, 57–106 (1990; Zbl 0697.57014)].

MSC:
14F25 Classical real and complex (co)homology in algebraic geometry
53C12 Foliations (differential geometric aspects)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] J. Girbau, A. Haefliger, and D. Sundararaman, On deformations of transversely holomorphic foliations, J. Reine Angew. Math. 345 (1983), 122 – 147. · Zbl 0538.32015
[2] Hans Grauert, Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 146 (1962), 331 – 368 (German). · Zbl 0173.33004
[3] Aziz El Kacimi-Alaoui, Opérateurs transversalement elliptiques sur un feuilletage riemannien et applications, Compositio Math. 73 (1990), no. 1, 57 – 106 (French, with English summary). · Zbl 0697.57014
[4] Aziz El Kacimi-Alaoui, Stabilité des \?-variétés kahlériennes, Holomorphic dynamics (Mexico, 1986) Lecture Notes in Math., vol. 1345, Springer, Berlin, 1988, pp. 111 – 123 (French).
[5] William Fulton, Introduction to toric varieties, Annals of Mathematics Studies, vol. 131, Princeton University Press, Princeton, NJ, 1993. The William H. Roever Lectures in Geometry. · Zbl 0813.14039
[6] Jürgen Jost, Riemannian geometry and geometric analysis, 3rd ed., Universitext, Springer-Verlag, Berlin, 2002. · Zbl 1034.53001
[7] Xosé Masa, Duality and minimality in Riemannian foliations, Comment. Math. Helv. 67 (1992), no. 1, 17 – 27. · Zbl 0778.53029
[8] Pierre Molino, Riemannian foliations, Progress in Mathematics, vol. 73, Birkhäuser Boston, Inc., Boston, MA, 1988. Translated from the French by Grant Cairns; With appendices by Cairns, Y. Carrière, É. Ghys, E. Salem and V. Sergiescu. · Zbl 0824.53028
[9] Markus J. Pflaum, Analytic and geometric study of stratified spaces, Lecture Notes in Mathematics, vol. 1768, Springer-Verlag, Berlin, 2001. · Zbl 0988.58003
[10] Hansklaus Rummler, Quelques notions simples en géométrie riemannienne et leurs applications aux feuilletages compacts, Comment. Math. Helv. 54 (1979), no. 2, 224 – 239 (French). · Zbl 0409.57026
[11] Philippe Tondeur, Geometry of foliations, Monographs in Mathematics, vol. 90, Birkhäuser Verlag, Basel, 1997. · Zbl 0905.53002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.